Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

174 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

I have genital herpes. I won't take the antiviral meds

I have genital herpes. I won't take the antiviral meds sue to side affects.
1. Can i get herpes on my chest and underarms
2. I've had this for about 4 weeks. Is this normal
3. I'm puking up golf ball sized phlegm. It's a thick ivory soap coloured it's lots. Could i ha e esophagus herpes too

I'm a 41 yr old methamphetamine addict who medicates with the marijuana flower, vaporizes shatter and cbc oil. I also smoke cigarettes
I do have an eating disorder
Psychosis
Borderline personality disorder
Bipolar.
Anxiety
Ocd
I have had 4 herniated discs operated on. L2 l3 L4 l5.
Stress and eating will trigger a puking session that can last all night.
I like until I'm drained and physically can't do it anymore. Then I crawl to bed and sleep
I'm dehydrated
Malnourished
Isolated
Going thru a serious divorce
So can it be herpes on my chest and arms and in my esophagus.
I was diagnosed with genital herpes
Thanks Shawna
Thu, 1 Nov 2018
Report Abuse
For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

good morning doctor, I am edwin from Australia. I have a concern regarding something. I have being recently diagnosed with herpes simplex (genital) the doctor prescribed valacyclovir 500 mg BD i am also taking medication to boost the immune system. all the blisters that i had around my anus are not as bad as they were two weeks ago when they appeared the first time . the doctor told me to take that antiviral for 10 days, i have already finished it but although the blisters seem to be healing well, I am still feeling the tingling and itchyness around the anal and perineum are. I still also feel it in my penis, scrotum and sometimes in the face, i put zovirax when i feel it around the lips. anyway, should i go back to the doctor for more valacyclovir ? i still have 17 tablets left. do you think i should try another antiviral ? is ti normal to still feel that tingling sensation and itchtyness after 10 days of being on the medication? thank you very much for your help doctor, i really appreciate it

doctor1 MD

A female friend was recently diagnosed with HSV. She contracted the virus from a man she had been dating for around a year. He did not divulge that he was HSV + until she developed symptoms, went to her ob/gyn & was diagnosed HSV+. When she told the HSV + man of her circumstance, he confessed he was HSV +. She immediately ended the relationship. This happened 10 months ago. Since this time she has had almost constant genital breakouts. She is extremely anxious, which I think increases her chance of breakouts secondary to stress. She is an otherwise healthy 62 y/o widow who takes no other medications than Acyclovir 500 mg 5X Daily. Should her physician consider other antiviral agents (famcyclovir, valacyclovir) and an anxiolytic (mild) for possible stress-related outbreaks. Are there other treatment options (e.g., vaccines) or the possibility of participating a research ongoing research protocol?

doctor1 MD

I have recently been diagnosed with herpes simplex 2 I also recently experience a herpes outbreak on my genital area. I was given an anti-viral medication from my Dr.it help somewhat but I m still swollen and have sores in my vaginal area. This experience is so complicated and I m trying my best to deal with this outbreak and these symptoms I m in pain I itch something awful sometimes the sores or blisters will ooze or have leakage from them it totally embarrassing it messes up my underwear.Are there any other medications or home remedies that I can try? Please help me I m desperate to find a solution for my problem I just want these sores and blisters to go away? I miss being intimate with my significant other? S.O.S.

Loading Online Doctors....